# SDR AALA202401033291

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A320*
- Aircraft serial: 6569
- Aircraft time: 28,438 hours, 11,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER AND ERMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DAMPER AND ERMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
